# SDR ASAA2012092892971

- Difficulty date: September 2, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 15,660 hours, 4,964 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processing Unit
- Part number: 3012803
- Part serial: 2815
- Condition: Failed
- Location: Fuel Qty
- Part time: 15,690 hours, 4,974 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 MAIN FUEL TANK DIGITAL READOUT, UPPER CENTER DISPLAY UNIT, ON ENG PRIMARY DISPLAY, INTERMITTENTLY BLANKS.   ALL OTHER ENG PRIMARY DISPLAY NORMAL.  WHEN NR 2 QUANTITY BLANKS, TOTAL BLANKS ALSO.  REPLACED FUEL QUANTITY PROCESSOR UNIT.  OPS CK GOOD.  REF AMM 28-41-81 & IPC 28-41-81-01.
